# SDR KCSA202104231049

- Difficulty date: April 23, 2021
- Submitted: April 24, 2021
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 88,462 hours, 24,427 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE OF L/H LOWER TRAILING WING SKIN APPROX STA 798.2 SHOWS SIGNS OF CORROSION
